# SDR CALA2020101601197

- Difficulty date: October 16, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 59,704 hours, 18,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L EXIT LIGHT ABOVE DOOR ONLY 1/2 ILLUMINATED RELAMPED PER AMM 33-51-01-962-001-002 PARTS REPLACED BULB GE OL-3071BPEGPL 6 EA. OPS CHK OK ACP''D IDT INSP. VERIFIED OPERATION OK.
